MAUDE Adverse Event Report: C.R. Bard, Inc. (BASD) -3006260740 HemoStar; Dialysis Catheter

C.R. Bard, Inc. (BASD) -3006260740 HemoStar; Dialysis Catheter
Catalog Number 5833690
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2026, a patient was prepared for a dialysis catheter placement procedure using a hemostar hemodialysis catheter.Prior to patient use, during device preparation, the physician inspected the product's outer packaging and observed no abnormalities.After opening the catheter package and flushing the introducer needle and catheter with saline, fluid leakage was observed from the introducer needle.The device was not used on the patient, and the procedure was subsequently completed using another device.There was no reported patient contact.
 
Additional Manufacturer Narrative
H11: h.4.Device manufacture date: unknown.As the lot number for the device was provided, a review of the device history records will be performed.The return of the sample is pending.However, videos were provided for review.The investigation of the reported event is currently underway.Section a through f: the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
HemoStar
Common Device Name
Dialysis Catheter
Manufacturer (Section D)
C.R. Bard, Inc. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
Bard Reynosa S.A. de C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
michael gaffney
800 w. rio salado pkwy
tempe, AZ 85281
+1(480)303-2689
MDR Report Key50928109
Report Number3006260740-2026-07056
Device Sequence Number18826236
Product Code MSD
UDI-Device Identifier00801741013386
UDI-Public(01)00801741013386(17)270831(10)REKY1489
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K051748
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5833690
Device Lot NumberREKY1489
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown